# SDR W8PA970179

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 13176V
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY LIGHT AT ROW 23R IS INOP.  REPLACED LAMP.  (M)
